# SDR REXA2021050500195

- Difficulty date: February 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR FWD INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO 26L. - REMOVED AND REPLACED AVIONICS BAY DOOR FWD INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP # 585987
